# SDR RAIA990615

- Difficulty date: June 10, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N564HK
- Make and model: Jetair JETSTM4101
- Aircraft serial: 41081
- System (JASC): 3420 · Attitude and Direction Data System
- Part: Rmu
- Part number: 7012100811
- Condition: Failed
- Location: Nr 2
- Part time: 5,416 hours
- Stage of operation: TX
- Nature of condition: O
- Precautionary procedure: D

## Discrepancy

STL - FLT 7260 - NR 2 RMU INOPERABLE.  MAINTENANCE REPLACED NR 2 RADIO MANAGEMENT UNIT.  (X)
